Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A class of Riemann surfaces


Author: Thomas A. Atchison
Journal: Proc. Amer. Math. Soc. 16 (1965), 731-738
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1965-0178137-3
MathSciNet review: 0178137
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors and Leo Sario, Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [2] H. B. Curtis, Jr., Some properties of functions which uniformize a class of simply connected Riemann surfaces, Proc. Amer. Math. Soc. 10 (1959), 525-530. MR 0113996 (22:4827)
  • [3] -, The uniformization of a class of simply connected Riemann surfaces, Proc. Amer. Math. Soc. 11 (1960), 511-516. MR 0130365 (24:A226)
  • [4] G. R. MacLane, Riemann surfaces and asymptotic values associated with real entire functions, The Rice Institute Pamphlet, Special Issue, November, 1952. MR 0053219 (14:739e)
  • [5] Rolf Nevanlinna, Eindeutige analytische Funktionen, Springer, Berlin, 1936. MR 0344426 (49:9165)
  • [6] H. E. Taylor, Determination of the type and properties of the mapping function of a class of doubly-connected Riemann surfaces, Proc. Amer. Math. Soc. 4 (1953), 52-68. MR 0053252 (14:744b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178137-3
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society